# SDR CA190715009

- Difficulty date: July 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 77,388 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ptu
- Part number: 41010029
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) PAN PAN DECLARED WITH ATC DUE YELLOW AND GREEN HYDRAULIC SYSTEM OVERHEAT AFTER DEPARTURE. DIVERTED FOR MAINTENANCE.   RESOLUTION HYD PTU (GREEN) REPLACED IAW AMM 29-23-41. SYS. FLUSHED & LEAK CHECK C/O SERV. (TC# 20190715009)
